# SDR CALA2022110903084

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 43,792 hours, 15,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta 175.50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK AT OUTBD OF STA 175.50. REPAIRED CRACK AT OUTBD STA 175.50 IAW 55-10-01-2R-11 REPAIR 11.
